Complutense University Library

A Second Order Smooth Variational Principle on Riemannian Manifolds

Azagra Rueda, Daniel and Fry, Robb (2010) A Second Order Smooth Variational Principle on Riemannian Manifolds. Canadian Journal of Mathematics-Journal Canadien de Mathématiques, 62 (2). pp. 242-261. ISSN 0008-414X

[img]
Preview
PDF
262kB

Official URL: http://www.math.ca/cjm/

View download statistics for this eprint

==>>> Export to other formats

Abstract

We establish a second order smooth variational principle valid for functions defined on (possibly infinite- dimensional) Riemannian manifolds which are uniformly locally convex and have a strictly positive injectivity radius and bounded sectional curvature.


Item Type:Article
Uncontrolled Keywords:Smooth variational principle, Riemannian manifold
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:12915
Deposited On:11 Jul 2011 08:17
Last Modified:06 Feb 2014 09:36

Repository Staff Only: item control page